VOL. 25 · NO. 1 | Spring 1981
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 25 (1), (Spring 1981)
No abstract available
Articles
Daniel H. Luecking
Illinois J. Math. 25 (1), 1-11, (Spring 1981) DOI: 10.1215/ijm/1256047358
KEYWORDS: ‎30H05, ‎46E20‎, 47B35
No abstract available
Sadahiro Saeki
Illinois J. Math. 25 (1), 12-15, (Spring 1981) DOI: 10.1215/ijm/1256047359
KEYWORDS: 43A46
No abstract available
Joel L. Weiner
Illinois J. Math. 25 (1), 16-26, (Spring 1981) DOI: 10.1215/ijm/1256047360
KEYWORDS: 53A07, 53C42
No abstract available
Edward G. Effros, Chao-Liang Shen
Illinois J. Math. 25 (1), 27-38, (Spring 1981) DOI: 10.1215/ijm/1256047361
KEYWORDS: 46L05, 20K20, 52A07
No abstract available
A. F. Beardon
Illinois J. Math. 25 (1), 39-40, (Spring 1981) DOI: 10.1215/ijm/1256047362
KEYWORDS: 30F35, 10D07, 20H10
No abstract available
Daniel F. Shea, Stephen Wainger
Illinois J. Math. 25 (1), 41-50, (Spring 1981) DOI: 10.1215/ijm/1256047363
KEYWORDS: 30D15, 30D35
No abstract available
M. V. Mielke
Illinois J. Math. 25 (1), 51-62, (Spring 1981) DOI: 10.1215/ijm/1256047364
KEYWORDS: 55P99, 18G30
No abstract available
David Gluck
Illinois J. Math. 25 (1), 63-67, (Spring 1981) DOI: 10.1215/ijm/1256047365
KEYWORDS: 20B05, 20J05
No abstract available
E. Amar
Illinois J. Math. 25 (1), 68-73, (Spring 1981) DOI: 10.1215/ijm/1256047366
KEYWORDS: 32E25, ‎46J15
No abstract available
Stanley Wagon
Illinois J. Math. 25 (1), 74-86, (Spring 1981) DOI: 10.1215/ijm/1256047367
KEYWORDS: 28C10, 28A99
No abstract available
Mordechai Lewin, Yehoshua Vitek
Illinois J. Math. 25 (1), 87-98, (Spring 1981) DOI: 10.1215/ijm/1256047368
KEYWORDS: 15A48, 05C50
No abstract available
F. R. Cohen, J. P. May, L. R. Taylor
Illinois J. Math. 25 (1), 99-106, (Spring 1981) DOI: 10.1215/ijm/1256047369
KEYWORDS: 55P20
No abstract available
G. Karpilovsky
Illinois J. Math. 25 (1), 107-111, (Spring 1981) DOI: 10.1215/ijm/1256047370
KEYWORDS: 20C05, 16A26
No abstract available
Lawrence A. Fialkow
Illinois J. Math. 25 (1), 112-124, (Spring 1981) DOI: 10.1215/ijm/1256047371
KEYWORDS: 47A62, 47A10
No abstract available
L. F. Heath, T. J. Suffridge
Illinois J. Math. 25 (1), 125-135, (Spring 1981) DOI: 10.1215/ijm/1256047372
KEYWORDS: 32A10‎, 32H99
No abstract available
Su-Win Yang
Illinois J. Math. 25 (1), 136-146, (Spring 1981) DOI: 10.1215/ijm/1256047373
KEYWORDS: 55P35, 55N15
Gary A. Harris
Illinois J. Math. 25 (1), 147-158, (Spring 1981) DOI: 10.1215/ijm/1256047374
KEYWORDS: 32F25
No abstract available
Charles W. Neville, Stuart P. Lloyd
Illinois J. Math. 25 (1), 159-168, (Spring 1981) DOI: 10.1215/ijm/1256047375
KEYWORDS: 54G05
No abstract available
Daniel Baker
Illinois J. Math. 25 (1), 169-189, (Spring 1981) DOI: 10.1215/ijm/1256047376
KEYWORDS: 57R30, 57R20, 58H10
No abstract available
Back Matter
Illinois J. Math. 25 (1), (Spring 1981)
No abstract available
Back to Top